Viorel Nitica
Viorel Nitica
Full Professor of Mathematics, West Chester University
Verified email at wcupa.edu - Homepage
Title
Cited by
Cited by
Year
Regularity of the transfer map for cohomologous cocycles
V Niţică, A Török
Ergodic Theory and Dynamical Systems 18 (5), 1187-1209, 1998
591998
An open dense set of stably ergodic diffeomorphisms in a neighborhood of a non-ergodic one
V Niţică, A Török
Topology 40 (2), 259-278, 2001
532001
Rigidity in Higher Rank Abelian Group Actions: Volume 1, Introduction and Cocycle Problem
A Katok, V Niţică
Cambridge University Press, 2011
47*2011
Cohomology of dynamical systems and rigidity of partially hyperbolic actions of higher rank lattices
V Nitica, A Török
Duke Mathematical Journal 79 (3), 751--810, 1995
461995
Non-abelian cohomology of abelian Anosov actions
A Katok, V NIŢICĂ, A Török
Ergodic Theory and Dynamical Systems 20 (1), 259-288, 2000
402000
Max-plus convex sets and max-plus semispaces. I
V Nitica, I Singer
Optimization 56 (1-2), 171-205, 2007
352007
Combinatorial properties of groups and simple C*-algebras with a unique trace
F Boca, V Niţică
Journal of Operator Theory, 183-196, 1988
351988
Best approximation in max-plus semimodules
M Akian, S Gaubert, V Niţică, I Singer
Linear algebra and its applications 435 (12), 3261-3296, 2011
302011
Regularity results for the solutions of Livsic cohomology equation with values in diffeomorphism groups
V Nitica, A Torok
Ergodic theory and dynamical systems 16 (2), 325--333, 1996
281996
Transitivity of Euclidean extensions of Anosov diffeomorphisms
V NIŢICĂ, M Pollicott
Ergodic Theory and Dynamical Systems 25 (1), 257-269, 2005
272005
The (re) marketing of disability in pop: Ian Curtis and Joy Division
M Waltz, M James
Popular Music 28 (3), 367-380, 2009
232009
Max-plus convex sets and max-plus semispaces. II
V Nitica, I Singer
Optimization 56 (3), 293-303, 2007
182007
Local rigidity of certain partially hyperbolic actions of product type
V NIŢICĂ, A Török
Ergodic Theory and Dynamical Systems 21 (4), 1213-1237, 2001
182001
The structure of max-plus hyperplanes
V Nitica, I Singer
Linear algebra and its applications 426 (2-3), 382-414, 2007
172007
Contributions to max–min convex geometry. II: Semispaces and convex sets
V Nitica, I Singer
Linear algebra and its applications 428 (8-9), 2085-2115, 2008
122008
A Banach algebra version of the Livsic theorem
H Bercovici, V Nitica
Discrete and Continuous Dynamical Systems 4 (3), 523-534, 1998
121998
Contributions to max–min convex geometry. I: Segments
V Nitica, I Singer
Linear algebra and its applications 428 (7), 1439-1459, 2008
112008
Rigidity of higher rank abelian cocycles with values in diffeomorphism groups
A Katok, V Niţică
Geometriae Dedicata 124 (1), 109-131, 2007
112007
A coloring invariant for ribbon L-tetrominos
M Chao, D Levenstein, V Nitica, R Sharp
Discrete Mathematics 313 (5), 611-621, 2013
102013
Transitivity of Euclidean-type extensions of hyperbolic systems
I Melbourne, V Nitica, A Torok
Ergodic Theory and Dynamical Systems 29 (5), 1585-1602, 2009
92009
The system can't perform the operation now. Try again later.
Articles 1–20